# SDR T8VA2016F00013

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N94GH
- Make and model: Cessna 650
- Aircraft serial: 6500021
- Aircraft time: 9,845 hours, 7,436 cycles
- Engine: Garrtt TFE7313C
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 1011000E
- Part serial: 3208
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM FAILED IN FLIGHT. IAW CHECKLIST SWITCH TO SECONDARY TRIM.  SECONDARY TRIM FAILED.  ACCOMPLISHED DUAL TRIM FAILURE CHECKLIST. DECLARED AN EMERGENCY AND LANDED WITHOUT ANY FURTHER INCIDENT.
